Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 77, NWS Fort Worth, TX

April 26, 2016Hunt County, Rockwall County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 26, 2016, 2:36 PM CDT for Hunt County, Rockwall County, Texas. It took effect at Apr 27, 2016, 4:00 AM CDT. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 2:36 PM CDT (19:36 UTC)
In effect from
Apr 27, 2016, 4:00 AM CDT
Expired
Apr 28, 2016, 7:46 AM CDT
In force
28 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Sabine River near Quinlan (QLAT2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

496 
WGUS44 KFWD 261936
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
236 PM CDT TUE APR 26 2016

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  Cowleech Fork Sabine River At Greenville Affecting Hunt County
  South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC231-270736-
/O.NEW.KFWD.FL.W.0076.160427T0538Z-160429T0013Z/
/GNVT2.1.ER.160427T0538Z.160427T1800Z.160428T1213Z.NO/
236 PM CDT TUE APR 26 2016

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Cowleech Fork Sabine River At Greenville.
* from late tonight to Thursday evening...Or until the warning is 
  cancelled.
* At 145 PM Tuesday the stage was 4.61 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Wednesday 
  after midnight and continue to rise to a crest near 16 feet by 
  Wednesday afternoon. The river should fall below flood stage by 
  Thursday morning.
* At 17 feet, Moderate out of bank flooding will occur. A few rural 
  roads closures will be needed along the river reach. Moderate 
  flooding will occur along the river through Greenville.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-270735-
/O.NEW.KFWD.FL.W.0077.160427T0900Z-160428T1246Z/
/QLAT2.1.ER.160427T0900Z.160427T1800Z.160428T0046Z.NO/
236 PM CDT TUE APR 26 2016

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The South Fork Sabine River Near Quinlan.
* from late tonight to Thursday morning...Or until the warning is 
  cancelled.
* At 145 PM Tuesday the stage was 4.94 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Wednesday 
  after midnight and continue to rise to a crest near 17 feet by 
  Wednesday afternoon. The river should fall below flood stage by 
  Wednesday evening.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
6 follow-up statements
538 
WGUS84 KFWD 270159
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT TUE APR 26 2016

...The Flood Warning continues for the following areas in Texas...
 
  Cowleech Fork Sabine River At Greenville Affecting Hunt County 

  South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC231-271359-
/O.EXT.KFWD.FL.W.0076.160427T0542Z-160429T0009Z/
/GNVT2.1.ER.160427T0542Z.160427T1800Z.160428T1209Z.NO/
859 PM CDT TUE APR 26 2016

The Flood Warning continues for
  The Cowleech Fork Sabine River At Greenville.
* At 845 PM Tuesday the stage was 4.56 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Wednesday after midnight and crest near 16 feet by Wednesday 
  afternoon. The river should fall below flood stage by Thursday 
  morning.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-271358-
/O.EXT.KFWD.FL.W.0077.160427T0800Z-160428T1214Z/
/QLAT2.1.ER.160427T0800Z.160427T1800Z.160428T0014Z.NO/
859 PM CDT TUE APR 26 2016

The Flood Warning continues for
  The South Fork Sabine River Near Quinlan.
* At 845 PM Tuesday the stage was 4.89 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Wednesday after midnight and crest near 17 feet by Wednesday 
  afternoon. The river should fall below flood stage by Wednesday 
  evening.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
685 
WGUS84 KFWD 270705
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
205 AM CDT WED APR 27 2016

...The Flood Warning continues for the following areas in Texas...
 
  Cowleech Fork Sabine River At Greenville Affecting Hunt County 

  South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC231-271905-
/O.EXT.KFWD.FL.W.0076.000000T0000Z-160428T1903Z/
/GNVT2.1.ER.160427T1115Z.160427T1800Z.160428T0703Z.NO/
205 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Cowleech Fork Sabine River At Greenville.
* At 0145 AM Wednesday the stage was 9.78 feet.
* Flood stage is  14 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Wednesday morning and crest near  16 feet by Wednesday afternoon. 
  The river should fall below flood stage by Thursday after midnight.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-271904-
/O.EXT.KFWD.FL.W.0077.160427T1240Z-160428T0933Z/
/QLAT2.1.ER.160427T1240Z.160427T1800Z.160427T2133Z.NO/
205 AM CDT WED APR 27 2016

The Flood Warning continues for
  The South Fork Sabine River Near Quinlan.
* At 0145 AM Wednesday the stage was 6.32 feet.
* Flood stage is  15 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Wednesday morning and crest near  17 feet by Wednesday afternoon. 
  The river should fall below flood stage by late Wednesday 
  afternoon.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
852 
WGUS84 KFWD 271410
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
910 AM CDT WED APR 27 2016

...The Flood Warning continues for the following areas in Texas...
 
  Cowleech Fork Sabine River At Greenville Affecting Hunt County 

  South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC231-280210-
/O.EXT.KFWD.FL.W.0076.000000T0000Z-160428T2212Z/
/GNVT2.1.ER.160427T0938Z.160427T1800Z.160428T1012Z.NO/
910 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Cowleech Fork Sabine River At Greenville.
* At 0845 AM Wednesday the stage was 16.24 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 16 feet 
  by Wednesday afternoon. The river should fall below flood stage 
  early Thursday morning.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-280209-
/O.EXT.KFWD.FL.W.0077.000000T0000Z-160428T0613Z/
/QLAT2.1.ER.160427T1050Z.160427T1345Z.160427T1813Z.NO/
910 AM CDT WED APR 27 2016

The Flood Warning continues for
  The South Fork Sabine River Near Quinlan.
* At 0845 AM Wednesday the stage was 15.51 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Wednesday afternoon.
* At 15 feet, Minor out of bank flooding will occur.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
355 
WGUS84 KFWD 272112
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT WED APR 27 2016

...The Flood Warning continues for the following areas in Texas...
  Cowleech Fork Sabine River At Greenville Affecting Hunt County 
  South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC231-280912-
/O.EXT.KFWD.FL.W.0076.000000T0000Z-160428T2244Z/
/GNVT2.1.ER.160427T0938Z.160427T2045Z.160428T1044Z.NO/
412 PM CDT WED APR 27 2016

The Flood Warning continues for
  The Cowleech Fork Sabine River At Greenville.
* At 0345 PM Wednesday the stage was 16.58 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by early Thursday morning.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-280911-
/O.EXT.KFWD.FL.W.0077.000000T0000Z-160428T1200Z/
/QLAT2.1.ER.160427T1050Z.160427T1745Z.160428T0000Z.NO/
412 PM CDT WED APR 27 2016

The Flood Warning continues for
  The South Fork Sabine River Near Quinlan.
* At 0345 PM Wednesday the stage was 15.59 feet.
* Flood stage is 15 feet.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Wednesday evening.
* At 15 feet, Minor out of bank flooding will occur.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
882 
WGUS84 KFWD 280115
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT WED APR 27 2016

...The Flood Warning continues for the following areas in Texas...
 
  Cowleech Fork Sabine River At Greenville Affecting Hunt County 
  South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC231-281315-
/O.EXT.KFWD.FL.W.0076.000000T0000Z-160429T0016Z/
/GNVT2.1.ER.160427T0938Z.160427T2045Z.160428T1216Z.NO/
815 PM CDT WED APR 27 2016

The Flood Warning continues for
  The Cowleech Fork Sabine River At Greenville.
* At 0745 PM Wednesday the stage was 16.46 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Thursday morning.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-281314-
/O.EXT.KFWD.FL.W.0077.000000T0000Z-160428T1535Z/
/QLAT2.1.ER.160427T1050Z.160427T1745Z.160428T0335Z.NO/
815 PM CDT WED APR 27 2016

The Flood Warning continues for
  The South Fork Sabine River Near Quinlan.
* At 0745 PM Wednesday the stage was 15.47 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and is forecast to end Wednesday night.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Wednesday night.
* At 15 feet, Minor out of bank flooding will occur.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
810 
WGUS84 KFWD 281244
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
744 AM CDT THU APR 28 2016

...The Flood Warning is cancelled for the following areas in Texas...
 
  Cowleech Fork Sabine River At Greenville Affecting Hunt County
  South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall 
  Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC231-281314-
/O.CAN.KFWD.FL.W.0076.000000T0000Z-160429T0016Z/
/GNVT2.1.ER.160427T0938Z.160427T2045Z.160428T0754Z.NO/
744 AM CDT THU APR 28 2016

The Flood Warning is cancelled for
  The Cowleech Fork Sabine River At Greenville.
* At 0645 AM Thursday the stage was 11.45 feet.
* Flood stage is 14 feet.
* Fell below flood stage at 3 AM Thursday.
* Forecast...The river will continue to fall to near 6 feet by 
  Friday morning.


$$

TXC231-397-281314-
/O.CAN.KFWD.FL.W.0077.000000T0000Z-160428T1535Z/
/QLAT2.1.ER.160427T1050Z.160427T1745Z.160428T0805Z.NO/
744 AM CDT THU APR 28 2016

The Flood Warning is cancelled for
  The South Fork Sabine River Near Quinlan.
* At 0645 AM Thursday the stage was 13.20 feet.
* Flood stage is 15 feet.
* Fell below flood stage at 3 AM Thursday.
* Forecast...The river will continue to fall to near 5 feet by 
  Friday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 26, 12:06 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 26, 12:06 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 PM CDT TUE APR 26 2016

.UPDATE...
OVERALL THE DETAILS AND THREATS CONCERNING TODAY AND TONIGHT'S
SEVERE WEATHER EVENT HAVE NOT CHANGED. THE LATEST DAY 1 SPC
OUTLOOK HAS UPGRADED A LARGE PART OF THE REGION TO A MODERATE RISK
CATEGORY WHICH IS DUE TO AN INCREASED THREAT FOR LARGE HAIL AND
DAMAGING WINDS. THERE ALSO REMAINS A THREAT FOR TORNADOES...IN
PARTICULAR WITH THE INITIAL STORMS THAT DEVELOP THIS AFTERNOON AND
EVENING. IN ABOUT 30 MINUTES WE WILL BE LAUNCHING A SPECIAL 18Z
SOUNDING THAT WILL HELP US ASSESS THE CAP STRENGTH.

THERE ARE SOME CHALLENGES WITH THE EVOLUTION OF STORMS THIS
EVENING BUT SEVERE STORMS ARE EXPECTED TO DEVELOP AROUND 3-4 PM
NEAR A WICHITA FALLS TO ABILENE LINE. OUR CONFIDENCE IN THE
LOCATION OF STORM DEVELOPMENT IS MODERATE AND COULD OCCUR ON
EITHER SIDE OF THIS LINE. BY THAT TIME...THE CAP WILL HAVE
WEAKENED AND/OR ERODED WITH SUFFICIENT LIFT OVERSPREADING A VERY
UNSTABLE ENVIRONMENT. THE INITIAL STORMS WILL BE SUPERCELLULAR
WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND TORNADOES.
THESE STORMS MAY MERGE INTO A LINE LATER AS THEY MOVE EAST AND/OR
ANOTHER LINE OF STORMS MAY FORM ALONG THE DRYLINE/PACIFIC FRONT AS
IS MOVES EAST A FEW HOURS LATER. BOWING SEGMENTS WITHIN THE LINE
WILL RESULT IN A POTENTIAL FOR VERY STRONG DAMAGING WINDS AND
ISOLATED TORNADOES. IF THERE ARE TWO ROUNDS OF STORMS...WE DO NOT
EXPECT THERE TO BE MUCH TIME SPREAD BETWEEN THE TWO ROUNDS.

FOR THE UPDATE...ADJUSTED POPS AND QPF BACK WEST A LITTLE BIT THIS
AFTERNOON AND EVENING TO ACCOUNT FOR A SLOWER TIMING OF THE
STORMS. THE STORMS WILL LIKELY BE REACHING AT LEAST THE NORTHERN
PORTIONS OF THE INTERSTATE 35 CORRIDOR BETWEEN 10 PM - 1 AM AND
THE LINE WILL CONTINUE MOVING EAST OVERNIGHT. OVERNIGHT...THE HI-
RES MODELS INDICATE THE LINE WILL REMAIN PROGRESSIVE THROUGH THE
REGION BUT IF IT SLOWS DOWN....THE THREAT FOR LOCALIZED FLOODING
WILL INCREASE.

JLDUNN

&&

.AVIATION...
/ISSUED 658 AM CDT TUE APR 26 2016/
CONCERNS...POTENTIAL FOR STRONG TO SEVERE STORMS THIS EVENING.

EXPECT MVFR CEILINGS TO PREVAIL ACROSS THE TAF SITES THROUGH MID
AFTERNOON WITH AN IMPROVEMENT TO VFR AFTER 21Z. A DRYLINE IS
EXPECTED TO EXTEND EAST OF A KF05 /VERNON/ TO KJCT /JUNCTION/ LINE
BY 00Z. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE
DRY LINE AND INITIALLY MOVE NORTHEAST. THESE STORMS SHOULD FORM
INTO A SQUALL LINE AND MOVE EAST TOWARD THE I-35 CORRIDOR LATE
EVENING. THUS HAVE PLACED A TEMPO TSRA BETWEEN 02Z AND 05Z. SOME
ISOLATED STORMS COULD FORM OUT AHEAD OF THIS LINE...SO HAVE PLACE
VCTS STARTING AT 00Z. SOUTH WINDS 15 TO 25 KNOTS WILL PREVAIL
THROUGH THIS EVENING...THESE STORMS WILL BECOME SOUTH SOUTHWEST
BEHIND THE STORMS...AND BECOME WEST BY 15Z WEDNESDAY.

58

&&

.PREV DISCUSSION... /ISSUED 341 AM CDT TUE APR 26 2016/
THE LAST WEEK OF APRIL THROUGH THE FIRST FEW DAYS OF MAY ARE
SHAPING UP TO BE AN ACTIVE PERIOD AS A SERIES OF UPPER LEVEL
STORM SYSTEMS MOVE ACROSS THE COUNTRY. THIS MORNING/S SATELLITE
DATA INDICATES THAT THE FIRST SYSTEM SLATED TO AFFECT THE NORTH
AND CENTRAL TEXAS IS AN UPPER LOW CURRENTLY SITUATED OVER THE FOUR
CORNERS REGION. A DISTINCT VORTICITY LOBE CAN BE SEEN ROTATING
AROUND THE SOUTHWEST QUADRANT OF THE UPPER LOW OVER ARIZONA. THIS
FEATURE WILL CONTINUE AROUND THE BASE OF THE SYSTEM ACROSS NEW
MEXICO THIS MORNING AND THEN INTO NORTHWEST TEXAS THIS
AFTERNOON...FORCING THE UPPER LOW TO EJECT NORTHEASTWARD THROUGH
THE PLAINS TONIGHT.

THE RESULTING NEGATIVELY TILTED APPEARANCE TAKEN ON BY THE UPPER
LEVEL SYSTEM IS GENERALLY CONDUCIVE FOR THE DEVELOPMENT OF STRONG
TO SEVERE THUNDERSTORMS...PARTICULARLY IN THE SPRING WHEN OTHER
PARAMETERS ASSOCIATED WITH CONVECTION ARE MORE LIKELY TO BECOME
FAVORABLE. ONE SUCH PARAMETER WILL BE LOW LEVEL
CONVERGENCE...WHICH IN THIS CASE WILL BE ENHANCED AS A DRYLINE IS
NUDGED EASTWARD INTO WESTERN COUNTIES OF NORTH AND CENTRAL TEXAS.
ANOTHER WILL BE INSTABILITY...WHICH IS FORECAST TO BE IN GREAT
SUPPLY AS CAPE CLIMBS TO NEAR 4000 J/KG IN THE VICINITY OF THE
DRYLINE THIS AFTERNOON. SHEAR WILL BE MORE THAN SUFFICIENT FOR
THE DEVELOPMENT OF ROTATING CELLS CAPABLE OF MAINTAINING STRONG
UPDRAFTS...WHICH MEANS THAT LARGE HAIL WILL BE OUR MOST LIKELY
SEVERE THREAT. DAMAGING DOWNBURST WINDS WILL ALSO BE A GOOD
POSSIBILITY WITH ANY STORMS WHICH BECOMES SEVERE. LOW LEVEL SHEAR
DOES NOT LOOK PARTICULARLY GREAT FOR AN OUTBREAK OF
TORNADOES...BUT WHEN COMBINED WITH SUCH GOOD INSTABILITY WILL BE
ENOUGH FOR A FEW TORNADOES TO OCCUR.

THE HIGHEST PROBABILITIES FOR SEVERE THUNDERSTORM DEVELOPMENT
WILL BE EARLY ON IN THE DEVELOPMENT OF STORMS...OR DURING THE 4 TO
10 PM TIME-FRAME WHEN DISCRETE CELLS ARE MORE LIKELY TO OCCUR.
LOCATION SHOULD INITIALLY BE WEST OF THE INTERSTATE 35/35W
CORRIDOR NEAR THE DRY-LINE. UPSCALE DEVELOPMENT INTO A LINEAR
CONVECTIVE MODE IS LIKELY LATE THIS EVENING AND OVERNIGHT AS
STORMS SHIFT EAST ACROSS THE I-35 CORRIDOR AND CONTINUE ACROSS THE
EASTERN HALF OF THE REGION. BRIEF HEAVY RAIN AND LOCALIZED
FLOODING WILL BE ANOTHER POSSIBLE THREAT OVERNIGHT...ESPECIALLY IF
ANY STORMS ARE ABLE TO TRAIN OVER THE SAME AREAS. ACTIVITY IS
EXPECTED TO END FROM WEST TO EAST DURING THE MORNING HOURS ON
WEDNESDAY.

THE NEXT ROUND OF STORMS WILL OCCUR LATE THURSDAY AS ANOTHER UPPER
LOW DEEPENS OVER THE FOUR-CORNERS REGION BEFORE LIFTING NORTHEAST
THROUGH THE PLAINS. IT LOOKS LIKE TWO MAIN PIECES OF ENERGY WILL
BE ASSOCIATED WITH THIS SYSTEM...ONE OF WHICH WILL GENERATE THE
THURSDAY NIGHT STORMS...AND THE NEXT WHICH WILL GENERATE A SECOND
ROUND OF CONVECTION FRIDAY NIGHT INTO EARLY SATURDAY. THE
CONVECTIVE PARAMETERS DO NOT LOOK QUITE AS FAVORABLE AS THEY DO
WITH THIS EVENINGS/S SYSTEM,...BUT STILL LOOK SUFFICIENT FOR SOME
SEVERE WEATHER BOTH THURSDAY NIGHT AND FRIDAY NIGHT. SATURATED
SOILS FROM THE EARLY-WEEK STORMS WILL ALSO INCREASE THE
LIKELIHOOD OF LOCALIZED FLOODING.

THERE SHOULD BE A BREAK IN THE ACTIVITY LATE SATURDAY AND SUNDAY
AS THE SYSTEM HEADS FOR THE GREAT LAKES. ON MONDAY...A SHORTWAVE
TROUGH WILL PROPAGATE EAST ALONG THE RED RIVER REGION...GENERATING
YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. AT THIS TIME...THE
GFS INDICATES THAT THIS WILL BE A MONDAY DAYTIME EVENT...WHILE THE
ECMWF IS ABOUT 12 HOURS SLOWER...INDICATING A MONDAY NIGHT EVENT.
WE WILL SHOW POPS FOR BOTH TIME PERIODS AND REFINE AS MODELS COME
INTO BETTER AGREEMENT. EITHER WAY...THERE LOOKS TO BE A BREAK IN
THE ACTIVE WEATHER FOR THE REST OF NEXT WEEK AS TROUGHING DEEPENS
IN THE EASTERN CONUS AND AN UPPER RIDGE DEVELOPS ACROSS THE
PLAINS.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    84  64  86  63  85 /  20  80  10   5  10
WACO                83  63  86  62  85 /  20  70  20  10  10
PARIS               82  65  81  60  83 /  20  70  30  10   5
DENTON              83  60  84  59  85 /  30  80  10   5  10
MCKINNEY            82  62  83  59  84 /  20  80  20  10  10
DALLAS              84  64  86  63  86 /  20  80  20  10  10
TERRELL             82  65  84  62  85 /  20  70  20  10  10
CORSICANA           84  66  85  64  85 /  20  70  30  10  10
TEMPLE              83  64  86  63  84 /  20  60  20  10  20
MINERAL WELLS       86  58  85  58  85 /  40  80   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

91/82
Hazardous weather outlook, Apr 26, 4:01 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT TUE APR 26 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270915-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
401 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A DRYLINE IS EXPECTED TO MOVE INTO THE WESTERN COUNTIES OF NORTH
AND CENTRAL TEXAS THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE
EXPECTED TO FORM ALONG THE DRYLINE MID TO LATE AFTERNOON. THESE
STORMS WILL THEN MOVE EAST AND FORM INTO A SQUALL LINE AT THEY
APPROACH THE I-35 CORRIDOR. THIS LINE OF STORMS WILL THEN MOVE
EAST ACROSS MUCH OF THE REST OF THE REGION OVERNIGHT. DAMAGING
WINDS AND VERY LARGE HAIL WILL BE THE MAIN THREATS WITH THE
STORMS THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES WILL ALSO BE
POSSIBLE WITH THE STORMS THAT DEVELOP FIRST...AND POSSIBLY ALONG
THE LEADING EDGE OF THE SQUALL LINE. LOCALIZED FLOODING MAY ALSO
OCCUR WITH A BETTER THREAT FOR FLOODING EAST OF INTERSTATE 35
DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY MAINLY EAST OF
A SHERMAN TO LAMPASAS LINE. AFTER A BRIEF RESPITE WEDNESDAY
NIGHT... THUNDERSTORM CHANCES WILL RETURN TO AREAS SOUTHWEST OF A
LINE FROM JACKSBORO TO WACO TO CENTERVILLE BY THURSDAY AFTERNOON
AND AREA WIDE THURSDAY NIGHT THROUGH FRIDAY NIGHT. SOME SEVERE
STORMS AND HEAVY RAINFALL WILL BE POSSIBLE EACH DAY BUT THE BEST
CHANCES DURING THIS PERIOD WILL BE FRIDAY AND FRIDAY NIGHT.
THUNDERSTORM CHANCES WILL RETURN AGAIN SUNDAY NIGHT AND CONTINUE
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY WEST OF THE I-35 CORRIDOR LATE THIS
AFTERNOON AND EARLY THIS EVENING. SPOTTER ACTIVATION IS LIKELY
ALONG AND EAST OF THE I-35 CORRIDOR THIS EVENING THROUGH THE
OVERNIGHT HOURS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:44 PM CDTSpecial Weather StatementFWDLampasas31 min
Apr 26, 2:27 PM CDTRiver Flood WarningFWDDelta, Hopkins50 hr
Apr 26, 2:36 PM CDTRiver Flood WarningFWDHunt53 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.